Next Article in Journal
Semi-Local Analysis and Real Life Applications of Higher-Order Iterative Schemes for Nonlinear Systems
Next Article in Special Issue
Certain Fractional Proportional Integral Inequalities via Convex Functions
Previous Article in Journal
Functional Separation of Variables in Nonlinear PDEs: General Approach, New Solutions of Diffusion-Type Equations
Previous Article in Special Issue
Integral Inequalities for s-Convexity via Generalized Fractional Integrals on Fractal Sets

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 91

Article: Fractional q-Difference Inclusions in Banach Spaces
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop